# SDR ASAA2017032420328

- Difficulty date: March 24, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,342 hours, 8,171 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND, RT HORIZ STAB LOWER SKIN AT STAB STA 101.90 I/B ROW OF FASTENERS, 10" FWD OF AFT SPAR MARKED AT .820" LONG. GROUNDED - YES. REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11 FIG 204 REPAIR 11 IS A CATEGORY B.
